# SDR 95UAL737072

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Engine: Ge CFM56*
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: MR41229
- Condition: Missing
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FLAP RETRACTION, STICK SHAKER CAME ON CONTINUOUSLY.  STICK SHAKER SOUNDED ALL THE WAY TO THE GATE.  LEFT AOA SENSOR WAS FOUND MISSING.
